# SDR UPS504901

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Blown
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SIMULATED ETOPS WHILE AT YQX, A/C SUSTAINED RAPID DECOMPRESSION IN-FLIGHT AND DIVERTED TO YQX.  MAINTENANCE FOUND MAIN CARGO DOOR SEAL BLOWN.  REPLACED DOOR SEAL AND OPERATIONAL CHECK OF PRESSURIZATION SYSTEM NORMAL FOR BOTH SYS 1 AND SYS 2.
